Ask The Doctor > Questions & Answers > Migraine headache for 7 days

Migraine headache for 7 days

Patient: I have had this migraine for 7 days. i have had a ct scan and prescribed diclofenic, metoclopramide and paracetomol, is it normal for it to go on this long

 

 

Doctor: A migraine headache can cause intense throbbing or pulsing in one area of the head and is commonly accompanied by nause ea, vomiting, and extreme sensitivity to light and sound. Migraine attacks can cause significant pain for hours to days and be so severe that all you can think about is finding a dark, quiet place to lie down. Some migraines are preceded or accompanied by sensory warning symptoms (aura), such as flashes of light, blind spots or tingling in your arm or leg. Medications can help reduce the frequency and severity of migraines. If treatment hasn’t worked for you in the past, talk to your doctor about trying a different migraine headache medication. The right medicines, combined with self-help remedies and lifestyle changes, may make a big difference.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment